MAUDE Adverse Event Report: IMMUCOR, INC. ANTI-C SERIES 1 (MONOCLONAL REAGENT); BLOOD GROUPING REAGENT

IMMUCOR, INC. ANTI-C SERIES 1 (MONOCLONAL REAGENT); BLOOD GROUPING REAGENT
Catalog Number 0066425
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Advised customer review of the maintenance shows all maintenance up to date the day of testing, the camera appeared to be operating as expected.The event log shows no errors during testing.Qc and all other samples run the same day and around the same time as the sample in question reacted as expected.The sample was retested and this time resulted negative as expected on the neo.This suggests the instrument and reagents are performing as expected.Advised customer that the sample cannot be ruled out as the cause of this unexpected positive reaction.
 
Event or Problem Description
On (b)(6) 2016, a customer reported an unexpected reaction on the galileo neo instrument when testing a donor sample.They received a 2+ reaction on the neo with anti-c.Historically the donor is anti-c negative.

Brand Name
ANTI-C SERIES 1 (MONOCLONAL REAGENT)
Common Device Name
BLOOD GROUPING REAGENT
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key5689492
Report Number1034569-2016-00115
Device Sequence Number13460064
Product Code KSZ
UDI-Device Identifier10888234001386
UDI-Public10888234001386
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
103480/0.0
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 05/31/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date08/26/2017
Device Catalogue Number0066425
Device Lot Number945111
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2016
Initial Report FDA Received Date05/31/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1